RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 709–717 (Mi semr1089)  

Mathematical logic, algebra and number theory

Category of Chu spaces over S-Act category

A. A. Stepanovaa, E. E. Skurihinba, A. G. Sukhonosa

a Far-Eastern Federal University, b.Ayaks-10, Vladivostok, 690920, Russia
b Institute of Applied Mathematics, 7, Radio str., Vladivostok, 690041, Russia

Abstract: We consider two categories of Chu spaces over the category of $S$-acts where $S$ is commutative monoid. More precisely, we find necessary and sufficient conditions for the transformation of the categories of Chu spaces to be an equalizer or a coequalizer in the language of the morphisms of the category of $S$-acts.

Keywords: Chu spaces, Chu construction, S-act, monoidal category, equalizer, coequalizer.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00531_а


DOI: https://doi.org/10.33048/semi.2019.16.046

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.53, 512.58
MSC: 18D35
Received January 28, 2019, published June 4, 2019

Citation: A. A. Stepanova, E. E. Skurihin, A. G. Sukhonos, “Category of Chu spaces over S-Act category”, Sib. Èlektron. Mat. Izv., 16 (2019), 709–717

Citation in format AMSBIB
\Bibitem{SteSkuSuk19}
\by A.~A.~Stepanova, E.~E.~Skurihin, A.~G.~Sukhonos
\paper Category of Chu spaces over S-Act category
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 709--717
\mathnet{http://mi.mathnet.ru/semr1089}
\crossref{https://doi.org/10.33048/semi.2019.16.046}


Linking options:
  • http://mi.mathnet.ru/eng/semr1089
  • http://mi.mathnet.ru/eng/semr/v16/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019